# SDR DL72S981765

- Difficulty date: August 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N538DA
- Make and model: Boeing 727232
- Aircraft serial: 22076
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Bracket
- Condition: Cracked
- Location: Le Flap Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 L/E FLAP ACTUATOR ATTACH BRACKET CRACKED O/B LOWER END.  FOUND ON D1 LETTER CK.  REPAIRED PER MM 57-20-21.
